×

zbMATH — the first resource for mathematics

Halbräume und ihre holomorphen Automorphismen. (German) Zbl 0124.29303

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bergman, St.: The kernel function and conformal mapping. Math. Surveys No. V, New York 1950. · Zbl 0040.19001
[2] Braun, H.: Hermitian modular functions III. Ann. Math.53, 143-160 (1951). · Zbl 0041.41603
[3] Cartan, E.: Sur les domaines bornés homogènes de l’espace den variables complexes. Abhandl. math. Seminar hamburg. Univ.11, 116-162 (1935). · Zbl 0011.12302
[4] Hertneck, Ch.: Positivitätsbereiche und Jordan-Strukturen. Math. Ann.146, 433 bis 455 (1962). · Zbl 0143.05202
[5] Klingen, H.: Diskontinuierliche Gruppen in symmetrischen Räumen I. Math. Ann.129, 345-369 (1955). · Zbl 0065.07101
[6] Koecher, M.: Positivitätsbereiche imR n . Am. J. Math.79, 575-596 (1957). · Zbl 0078.01205
[7] – Analysis in reellen Jordan-Algebren. Nachr. Ges. der Wissenschaften zu Göttingen 1958, Nr. 4, 67-74.
[8] ?? Die Geodätischen von Positivitätsbereichen. Math. Ann.135, 192-202 (1958) · Zbl 0083.07202
[9] ?? Automorphic functions in half-spaces. Seminar on Analytic Functions, Institut for Advanced Study, Princeton, 1957, Vol.2, 101-119.
[10] Siegel, C. L.: Symplectic geometry. Am. J. Math.65, 1-86 (1943). · Zbl 0138.31401
[11] – Analytic functions of several complex variables. Hektographierte Vorlesungsausarbeitung, Princeton, 1948-1949. · Zbl 0335.94007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.